# SDR USAASB97090

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING OPERATIONAL CHECK OF THE EMERGENCY EXIT LIGHTS, MAINTENANCE FOUND THE AFT LEFT CABIN AND THE CENTER RIGHT CABIN EXIT LIGHTS DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFT BATTERY PACK PER MM 33-51-51.  OPERATIONAL CHECK GOOD.  (M)
